[MOL] Tamoxifen and eye problems [01315] Medicine On Line


[Date Prev][Date Next][Thread Prev][Thread Next][Date Index][Thread Index]

[MOL] Tamoxifen and eye problems



I have been on Tamoxifen for 3 years and continue to have floaters.  Most of 
the time, it appears that I am looking through cob webs.  I have been to an 
opthamologist and he says that he can see the floaters but I don't seem to 
have complications that come from Tamoxifen.  I believe that the floaters are 
complications from the Tamoxifen.  My question is:  Will these go away when I 
stop taking Tamoxifen in two years?
Thank you for your response.
Betty Wilson
------------------------------------------------------------------------
This is an automatically-generated notice.  If you'd like to be removed
from the mailing list, please visit the Medicine-On-Line Discussion Forum
at <http://www.meds.com/con_faq.html>, or send an email message to:
majordomo@lists.meds.com
with the subject line blank and the body of the message containing the line:
unsubscribe mol-cancer your-email-address
where the phrase your-email-address is replaced with your actual email
address.
------------------------------------------------------------------------